# SDR R61A20110268

- Difficulty date: September 15, 2011
- Submitted: September 17, 2011
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 17,371 hours, 11,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 17011236003
- Part serial: 17000044
- Condition: Corroded
- Location: Fuselage
- Part time: 17,371 hours, 11,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK, MAINTENANCE FOUND LOWER FUSELAGE EXTERIOR RIB 45 HAS CORROSION AT THE AFT END OF THE PANEL ON THE REINFORCEMENT U.  REPAIRED LOWER SUPPORT RIB 45 WITH FABRICATED DOUBLER/REINFORCEMENT U, IAW ETD 2011-170-105006.  MATERIAL VERIFICATION 2024T3 .071" PO 000587-2010 FOR DOUBLER/REINFORCEMENT U.  THE AIRCRAFT REMAINS OUT OF SERVICE AND IS STILL IN HEAVY CHECK.
